MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. CUSTOM HEART CATH KIT; CUSTOM KIT

MERIT MEDICAL SYSTEMS, INC. CUSTOM HEART CATH KIT; CUSTOM KIT
Catalog Number K09T-14106A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that the packaging seals are arriving broken.
 
Additional Manufacturer Narrative
The suspect medical device has been returned for evaluation.The complaint was confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and 3 similar complaints for this lot number were identified.

Brand Name
CUSTOM HEART CATH KIT
Common Device Name
CUSTOM KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
901 moorefield park dr
#103
north chesterfield VA 23236
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
901 moorefield park dr
#103
north chesterfield VA 23236
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key22099411
Report Number1125782-2025-00008
Device Sequence Number8526628
Product Code OEZ
UDI-Device Identifier00884450851586
UDI-Public00884450851586
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberK09T-14106A
Device Lot Number`
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown